# SDR ASOA20130212009R

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 34,945 hours, 26,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92157
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,243 hours, 11,945 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX INSPECTION, THE GALLEY AND MAIN DOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX R & R THE NR 1 EMERGENCY LIGHT BATTERY WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
